Asymptotic Dichotomy in a Class of Fourth-Order Nonlinear Delay Differential Equations with Damping
Chengmin Hou and
Sui Sun Cheng
Abstract and Applied Analysis, 2009, vol. 2009, 1-7
Abstract:
All solutions of a fourth-order nonlinear delay differential equation are shown to converge to zero or to oscillate. Novel Riccati type techniques involving third-order linear differential equations are employed. Implications in the deflection of elastic horizontal beams are also indicated.
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/484158.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/484158.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:484158
DOI: 10.1155/2009/484158
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().